Non-parametric Bayesian inference on bivariate extremes
Article first published online: 10 MAR 2011
© 2011 Royal Statistical Society
Journal of the Royal Statistical Society: Series B (Statistical Methodology)
Volume 73, Issue 3, pages 377–406, June 2011
How to Cite
Guillotte, S., Perron, F. and Segers, J. (2011), Non-parametric Bayesian inference on bivariate extremes. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 73: 377–406. doi: 10.1111/j.1467-9868.2010.00770.x
- Issue published online: 20 APR 2011
- Article first published online: 10 MAR 2011
- [Received November 2009. Final revision October 2010]
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!